# SDR IPXA2021081872879

- Difficulty date: August 18, 2021
- Submitted: August 18, 2021
- Operation: Air carrier
- Aircraft: N570UP
- Make and model: Boeing 747-44AF
- Aircraft serial: 35667
- Aircraft time: 51,541 hours, 8,289 cycles
- System (JASC): 5345 · Fuselage, Equipment Attach Fittings
- Part: Strap
- Part number: 69B507074
- Condition: Damaged
- Location: Crash Axe
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/AMAIN DECK CRASH AXE RETAINING STRAP DAMAGED.REMOVED & REPLACED STRAP AXE SECURED PER AMM 25-60-00. ESR: 25-60-00-43-666
